Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 4, Pages 855-867
http://dx.doi.org/10.1155/S0161171299228554

A nonlocal parabolic system with application to a thermoelastic problem

Department of Mathematical Sciences, University of Alberta Edmonton, Alberta T6G 2G1, Canada

Received 14 May 1997

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. Lin and R. J. Tait, “A nonlocal parabolic system with application to a thermoelastic problem,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 4, pp. 855-867, 1999. https://doi.org/10.1155/S0161171299228554.